# SDR 9705719938

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL EXTERNAL TAIL CONE RELEASE HANDLE FROM RETAINING CLIPS.  ALSO, FOUND BROKEN RETAINING CLIP ON INTERNAL RELEASE HANDLE.  REPLACED INTERNAL RETAINING CLIP AND ADJUSTED EXTERNAL CLIPS, OPERATIONAL CHECK OK.
